Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.752 Facteur d'impact sur 5 ans: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i5.50
pages 473-488

Partial Slip Effects on the Oscillatory Flows of a Fractional Jeffrey Fluid in a Porous Medium

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan

RÉSUMÉ

The exact analytical solutions are obtained for three basic fluid flow problems in a porous medium when the no-slip condition is no longer valid. The fractional calculus approach is used to describe the constitutive model of a magnetohydrodynamic fractional Jeffrey fluid. The porous medium is taken into account using modified Darcy 's law for fractional viscoelastic fluid. The effects of Hall current are also taken into account. A parametric study of some physical parameters involved in the problem is performed to illustrate the influence of these parameters on the velocity profiles. In each case, the analytical solutions are obtained using Fourier transform for fractional calculus. The solutions for the no-slip condition are special cases of the presented analysis. The critical assessment is made for the cases of partial slip and no-slip conditions. Moreover, the well-known solutions for a Newtonian fluid in nonporous and porous media are limiting cases of our solutions.


Articles with similar content:

Heat Transfer Analysis and Magnetohydrodynamic Flow of a Non-Newtonian Fluid through a Porous Medium with Slip at the Wall
Journal of Porous Media, Vol.12, 2009, issue 3
S. Rahman, Masood Khan
MHD COUETTE FLOWS OF SECOND GRADE FLUID IN A POROUS SPACE
Journal of Porous Media, Vol.15, 2012, issue 7
Ahmed Alsaedi, Chaudry Masood Khalique, Tasawar Hayat
FLOW IN A COMPOSITE POROUS CYLINDRICAL CHANNEL COVERED WITH A POROUS LAYER OF VARIABLE PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 3
Vineet Kumar Verma, Sanjeeva Kumar Singh
STEADY SOLUTE DISPERSION IN COMPOSITE POROUS MEDIUM BETWEEN TWO PARALLEL PLATES
Journal of Porous Media, Vol.16, 2013, issue 12
J. Prathap Kumar, Ali J. Chamkha, Jawali C. Umavathi
OSCILLATORY ROTATING FLOWS OF A FRACTIONAL JEFFREY FLUID FILLING A POROUS SPACE
Journal of Porous Media, Vol.13, 2010, issue 1
Norsarahaida Saidina Amin, Kamran Fakhar, Masood Khan